MAUDE Adverse Event Report: UNOMEDICAL A/S COMFORT SHORT

UNOMEDICAL A/S COMFORT SHORT
Model Number 100-240-01
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Death (1802)
Date of Event 02/05/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
On 18-apr-2018: used infusion set received for investigation on 17-apr-2018.These will be tested and follow up mdr report with test result will be submitted thereafter.
 
Event or Problem Description
Unomedical reference number: (b)(4).Reporter (hcp) stated police were called for a while being check.Police found patient deceased on his bed and he was deceased for about 1-2 days.Reporter stated the male diabetic patient was wearing the animas pump at the time of death around his waist.Reporter stated patient was brought to the medical examiner on (b)(6) 2018.Reporter stated the autopsy was done the (b)(6) 2018.Police reported that it was hot in the room.Blood glucose level unknown at time of event.Reporter felt death occurred due to use of the product.No malfunction has been reported.No further information available.
 
Additional Manufacturer Narrative
On 16-may-2018: a visual inspection and a test for flow and leak were performed on the returned used device (1 set).Flow and leak test results were within specifications.On 18-apr-2018: used infusion set received for investigation on 17-apr-2018.These will be tested and follow up mdr report with test result will be submitted thereafter.
 
Event or Problem Description
(b)(4).Reporter (hcp) stated police were called for a while being check.Police found patient deceased on his bed and he was deceased for about 1-2 days.Reporter stated the male diabetic patient was wearing the animas pump at the time of death around his waist.Reporter stated patient was brought to the medical examiner on (b)(6) 2018.Reporter stated the autopsy was done (b)(6) 2018.Police reported that it was hot in the room.Blood glucose level unknown at time of event.Reporter felt death occurred due to use of the product.No malfunction has been reported.No further information available.

Brand Name
COMFORT SHORT
Common Device Name
COMFORT SHORT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
MDR Report Key7439149
Report Number8021545-2018-00005
Device Sequence Number1092874
Product Code FPA
UDI-Device Identifier05705244008458
UDI-Public05705244008458
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number100-240-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2018
Supplement Date Received by Manufacturer03/19/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;